Table of Contents
Chinese Journal of Engineering
Volume 2013, Article ID 808342, 7 pages
http://dx.doi.org/10.1155/2013/808342
Research Article

Flow of an Eyring-Powell Model Fluid between Coaxial Cylinders with Variable Viscosity

Department of Mathematics, Quaid-i-Azam University, Islamabad 45320, Pakistan

Received 21 July 2013; Accepted 18 August 2013

Academic Editors: G. Chen and S. Wei-dong

Copyright © 2013 Azad Hussain et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Azad Hussain, M. Y. Malik, and Farzana Khan, “Flow of an Eyring-Powell Model Fluid between Coaxial Cylinders with Variable Viscosity,” Chinese Journal of Engineering, vol. 2013, Article ID 808342, 7 pages, 2013. https://doi.org/10.1155/2013/808342.